About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 729636, 7 pages
http://dx.doi.org/10.1155/2013/729636
Research Article

Reflected Backward Stochastic Differential Equations Driven by Countable Brownian Motions

1Laboratory of Intelligent Information Processing, Suzhou University, Anhui 234000, China
2Department of Mathematics, Suzhou University, Anhui 234000, China

Received 16 June 2013; Accepted 15 September 2013

Academic Editor: Lotfollah Najjar

Copyright © 2013 Pengju Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengju Duan, Min Ren, and Shilong Fei, “Reflected Backward Stochastic Differential Equations Driven by Countable Brownian Motions,” Journal of Applied Mathematics, vol. 2013, Article ID 729636, 7 pages, 2013. doi:10.1155/2013/729636